Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.02.2017. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
[Warszawa] : Institute of Mathematics, Polish Academy of Science
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


1730-6329
Tištěná verze vychází od tr. 1, published in 1920.
15 issues a year, 2011-
12 issues a year, 2007-2010
9 issues a year, -2006
Print version: Fundamenta mathematicae, ISSN 0016-2736
Plný text je volně přístupný
Electronic reproduction. [S.l.] : HathiTrust Digital Library, 2010.
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002. http://purl.oclc.org/DLF/benchrepro0212
Mode of access: World Wide Web.
English, French, German, and Italian.
Vols. for 1952- issued by Polska Akademia Nauk; later vols. by the academy’s Instytut Matematyczny.
Description based on: Vol. 167, no. 1 (2001); title from contents screen (publisher’s Web site, viewed Dec. 19, 2012).
Latest issue consulted: Vol. 219, no. 3 (2012) (viewed Dec. 19, 2012).
000141934
(OCoLC)55646168
(SFX)954926942735

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC